# SDR 98ZZZX2047

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N614BB
- Make and model: Beech A65
- Aircraft serial: LC263
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Connector
- Part number: KCS55A
- Condition: Wrong Part
- Location: Compass Sys
- Component: King, KA51B
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF A KING KCS55A COMPASS SYSTEM, NOTED THE CONNECTOR PLUG FOR THE KA51B SLAVING ACCESSORY WAS INCORRECTLY IDENTIFIED.  THE 9-PIN PLUG SUPPLIED BY THE MFG FOR THE HARNESS IN THE AIRCRAFT WAS LABELED INCORRECTLY.
